Discussions By Condition: Gastrointestinal conditions

Can Iron do that?

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: bigscarylesbo
  • January 18, 2007
  • 09:55 PM

Yesterday, in the morning, I took my normal dose of birth control, (ortho tri-cept). At lunch I took a 500mg Iron supplement, and after dinner I took a Prevacid. I thought my tummy was going to crawl out of my body. Horriable cramps. Today, I haven't taken anything just to let things settle. That was first time I've taken Iron in long time. Was it too strong a dose? Could it have reacted with something else I was taking?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?